# SDR 98FDEA00254

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WAS PLACED DOWN, ALL INDICATORS REMAINED RED.  LANDING GEAR HANDLE WAS CYCLED TWICE, NO JOY.  ALTERNATE EXTENSION HANDLES WERE ACTUATED IN ACCORDANCE WITH ED TAB PROCEDURES.  ALL INDICATORS WENT GREEN.  REPEAT.  INSTALLED GEAR PINS, REPLACED LANDING GEAR CONTROL SWITCH PER M/M 32-61-04-2 PG 201-203.98743.  OPERATED GEAR HANDLE SEVERAL TIMES.  GEAR LIGHT WERE RED WITH HANDLE UP AND GREEN WITH HANDLE DOWN.  OK FOR SERVICE.  REMOVED GEAR PINS.
